Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2013 / Article

Erratum | Open Access

Volume 2013 |Article ID 497108 | https://doi.org/10.1155/2013/497108

Huan-xin Jiang, Yong Zhu, Li-xin Lu, "Erratum to “Study of the Nonlinear Dropping Shock Response of Expanded Foam Packaging System”", Mathematical Problems in Engineering, vol. 2013, Article ID 497108, 1 page, 2013. https://doi.org/10.1155/2013/497108

Erratum to “Study of the Nonlinear Dropping Shock Response of Expanded Foam Packaging System”

Received15 Sep 2013
Accepted23 Sep 2013
Published10 Nov 2013

In the paper titled “Study of the Nonlinear Dropping Shock Response of Expanded Foam Packaging System” the affiliations of the authors are corrected here.

Copyright © 2013 Huan-xin Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

455 Views | 297 Downloads | 0 Citations
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.